# SDR QXEA00011

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD.  AIRCRAFT WILL NOT PRESSURIZE IN MANUAL.  AUTO PRESIOUSLY MEL'D.  AIRCRAFT DOWN FOR REPAIRS.
